# SDR RAIA00307184

- Difficulty date: July 6, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 11,155 hours, 10,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-PIT- EMERGENCY PATH LIGHT INOP ROW 12.  RE-SECURED CONNECTOR TO PATH LIGHT TRACK.
